Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The spectra of bounded linear operators on the sequence spaces

Author: Charles J. A. Halberg
Journal: Proc. Amer. Math. Soc. 8 (1957), 728-732
MSC: Primary 46.2X
MathSciNet review: 0088704
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles J. A. Halberg Jr. and Angus E. Taylor, On the spectra of linked operators, Pacific J. Math. 6 (1956), 283–290. MR 0080272
  • [2] Marcel Riesz, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires, Acta Math. 49 (1927), no. 3-4, 465–497 (French). MR 1555250, 10.1007/BF02564121
  • [3] J. Schur, Bemerkungen zur Theorie der beschränkten Bilinearformen mit unendlich vielen Veränderlichen, J. Reine Angew. Math. vol. 140 (1911) pp. 1-28.
  • [4] G. O. Thorin, Convexity theorems generalizing those of M. Riesz and Hadamard with some applications, Comm. Sem. Math. Univ. Lund [Medd. Lunds Univ. Mat. Sem.] 9 (1948), 1–58. MR 0025529

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society